Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Have an upper and lower respiratory tract infection, given decadron injection, crackling in ears. Sinus infection affecting vision?

Hello, I have an upper and lower respiratory tract infection , i was given a decadron injection and put on azithromycin and prednisone for 5 days. I take proair inhalator every 4hrs to help breathing.I am on my 3rd day. Since i saw my doc i have gotten more sinus congestion. Pain in my ear stopped but now have crackling of both ears when inswallow. Yesterday i started to have vision changes. Near visio is ok but far everything seems blurry. Is this related to medication or a sign that my sinus infection is affecting my vision? Thank you for reading.
Asked On : Sun, 27 Jan 2013
Answers:  1 Views:  170
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
These both donot have any issue with the vision problem. This may be due to some other problem or is simply a vision problem
So visit your eye specialist to have check for the vision.
These can manage your respiratory tract infection.
Take a decingestant such as loratadine in combination with pseudoephedrine to decrease throat congestion.

I hope I am sucessful in solving your query if you have more you can ask me
Take care
Dr. Azhar Sattar
Answered: Sun, 27 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor